# SDR IPXA2018100134601

- Difficulty date: September 12, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 2242301509
- Part serial: 1366
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, LT CORE COWL FRAME WAS GOUGED AT NAC STA 300.0 AND THE 8 O'CLOCK POSITION.  REPAIRED THE DAMAGE IAW EA 011-7110-01-A7466, REV I/R,  AND EO MD11-7110-70005-A.  MINOR.
